Implantation Bleeding

Vaginal bleeding that occurs roughly after a week of conception and during implantation, which is the process when the fertilized egg attaches to the uterine lining, is called implantation bleeding. It lasts for up to 24 to 48 hours.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I start bleeding on the 20th day of my cycle?

Query: Health query regarding my menstrual cycle.. have seen an abnormality recently where I started bleeding on 20th day of the cycle.. also my bleeding was much lighter than usual.. it lasted 3 days.. I am 32 years and married and want to try for a baby.. what could be possible reasons.. my cycle is usu...  Read Full »


Dr. Reetika Joshi

Obstetrician And Gynaecologist

Answer: Dear, Good morning. I fully understand your concern and will surely help you. see you are 32 years old and if you are having unprotected sex after your last period and also if you had unprotected intercourse around 10-12 days back, then it is implantation bleeding which a women gets when the eggs g...  Read Full »

Why do I have early light periods?

Query: Hi doctor, I had sex continuously from 7th to 16th of this month with my husband. I am expecting my period on the 26th. I keep tracking my period, so I know when will be my next period. But today, on 21st I had my period. But, it is very light. Usually, I get my period with some symptoms like heada...  Read Full »


Dr. Ashwini Nanasaheb Talpe

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. From your description, this type of bleeding pattern could be due to either implantation bleeding or hormonal imbalance. Implantation bleeding is seen in early pregnancy. As you are due for period on 26th and had intercourse in the fertile period, there is a high possib...  Read Full »

How should I confirm if I am pregnant?

Query: Hi doctor, I am 29 years old and trying to get conceive. After my last menstrual cycle as per doctor advice I had HCG 5000 injection for ovulation. As per the follicular study, we had intercourse for two days after ovulation. I bled little with some dark coffee brown on the 11th of the next month, ...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The history typically suggests an implantation bleed, but as your dark brown bleed coincides with the menstrual due date. It may have been scanty menses as well. Now, as you have done the urine pregnancy test after 7 days post missed periods and it was negative, ...  Read Full »

Is Tranlok-E safe to take during pregnancy?

Query: Hi doctor, I am a 26 year old female. I have checked my pregnancy test on the 8th of this month and my last LMP was on the 5th of last month. I have consulted the doctor, he confirmed my pregnancy and prescribed me capsule Gestafine 200 (Progesterone soft gelatin 200) one capsule per day for 15 d...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. I understand your query completely here. Tranlok-E (combination of Tranexamic acid and Ethamsylate) is an antifibrinolytic. They prevent the blood clot from breaking and hence helps in controlling bleeding. There are insufficient data regarding the safety of Tranexami...  Read Full »

I get slight bleeding with positive pregnancy test. Is there any problem?

Query: Hi doctor, I missed my period then I took a pregnancy test two days before and it is positive. I got two lines, the first line is dark second line is light pink. But today morning I got abdominal pain then light bleeding also. It is anything wrong I am really scared now.  Read Full »


Dr. Lorena Zijaj

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I saw that the urinary test pregnancy is positive. (attachment removed to protect patient identity). Congratulations on your pregnancy. It will be better if you have written the first date of your last menstruation. So I can calculate the gestational age. In the fi...  Read Full »

Are occasional spotting and breast tenderness signs of early pregnancy?

Query: Hi doctor, I have had some on and off spotting for three to four days. It is pinkish color and then I have a little brown color when I clean myself. I have had no cramps, no pains, no nausea the only thing that I have had is my areolae are super sensitive. My last period was the last week of last ...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. According to your information, today is a bit early to have pregnancy test positive. None of these signs predict pregnancy. Urine pregnancy test and also the serum beta HCG (human chorionic gonadotropin) is usually suggested at least one day after the expected period. B...  Read Full »

I get bleeding five days after taking OCP. What is the chance for it to be implantation bleeding?

Query: Hello doctor, I had unprotected intercourse two days after my period. The first time we used the condom, the second time without and did the withdrawal method. I took the action about one and a half an hour later. I do not know when I was ovulating and did not think it could be my fertile week. I ...  Read Full »


Dr. Jimesh H Mavani

General Practitioner, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. If it was your second day of your period and you take an emergency pill after intercourse that it is withdrawal bleeding and due to the tablet. Your period can be irregular this time and may take two to three cycles to get regularize and maybe the next cycle will be ...  Read Full »

I bled after having sex. Is it implantation bleeding?

Query: Hi doctor, I am a 24 year old unmarried lady. Now, I am in a very panic period of stress and in seek of your advice. I had intercourse with my fiance on the first day of my periods and again after 20 days that is on my most fertile day. I got my periods 13 days later and it lasted for around three d...  Read Full »


Dr. Shruti Kainth Kaushal

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. As per your history it appears that you are not pregnant. You have not got delayed periods. As you have got periods after 13 days the possibility of implantation bleeding cannot be ruled out. Regarding pregnancy, the possibility is nil. For furt...  Read Full »

Is bleeding at 6 weeks of pregnancy occur due to uterus expansion?

Query: Hello doctor, I am almost 6 weeks pregnant and today I saw a bit bleed when I wipe it with a tissue paper. FET was done 20 days after my LMP. Three embryos were transferred (blastocyst). My hCG taken between two consecutive days was 494, 886 and 2597 respectively. Is small amount of bleed normal? ...  Read Full »


Dr. Aparna M Sathawane

Obstetrician And Gynaecologist, Childbirth Educator, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. It could be implantation bleeding. If you are taking any blood thinner like low molecular weight Heparin, Ecosprin then stop immediately. Also inform the hospital where you are taking treatment, so that additional progesterone and hCG support can be added to avoid abort...  Read Full »

Are pink to brown spots with cramps early signs of pregnancy?

Query: Hello doctor, About a week ago I had unprotected sex with my boyfriend, a day after that I took the morning after pill because he did ejaculate inside of me. I was ovulating during that time so I don't know if that could speed up the process since I took the pill about 14 hours after having the unp...  Read Full »


Dr. Sabita Laskar

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. The reddish discharge you have mentioned is an after effect of morning-after pills. But I would like to hight light one point that the pills cannot damage an already fertilized egg. If your egg has already fertilized before taking the pills, it is not going to help....  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.